# SDR SWAA2017061414363

- Difficulty date: May 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-7
- Aircraft serial: 29358
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: C231102
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR QUICK RELEASE COLLAR BROKEN.  R&R COLLAR IAW AMM.
